Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had pneumonia. Taken medication, developed painful bumps, small red dots on hands. What could be the reason?

Hello, I had pneumonia a few weeks ago, and during the medication , which I stopped taking a few weeks ago I started developing red round hot painful inflamed bumps all over my legs, to which now they accumlate probably over 100; calves, the back of my legs, shins, and ankles. They are the size of a quarter. After a few weeks, they dimish looking like a permanent bruise where they eventually go away. I also notice, small red dots on the palms of my hands and feet that when touched are also painful; makes it hard to walk. Please help, every time I have to go to the DR it s to the ER which takes 5 hrs.
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi Suu
Welcome to heathcare Magic!
So what did the doctor tell you after close examination.
As far as I can guess from your history you do not have fever at present so the phenomenon is not related to pneumonia and septic emboli which is life threatening problem.
It can be a drug induced vasculitis or an intercurrent viral eruption disease.
In both these cases a self limiting course is likely and you can take paracetamol for comfort sos.
But septic embolisation is a serious issue so send a blood culture and a CBC right now in case you can need a lead in future if it does not resolve as expected.
Wish you a great health!
Answered: Sat, 25 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor